# SDR SWAA023030

- Difficulty date: December 27, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 16,547 hours, 10,303 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AKO4
- Condition: Worn
- Location: Elevator
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

MODERATE AIRFRAME VIBRATION FROM AFT GALLEY TO OVERWING AREA.  REMOVED AND REPLACED BOTH LT AND RT ELEVATOR TABS PER SWA EA.
